RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 109(151), Number 3(7), Pages 323–354 (Mi msb2387)  

This article is cited in 19 scientific papers (total in 19 papers)

An exponentially convergent method for the solution of Laplace's equation on polygons

E. A. Volkov


Abstract: A new approximate method of solving a mixed boundary value problem for Laplace's equation on an arbitrary polygon is presented and substantiated for the case when the right sides in the boundary conditions of the first and second kind on the sides of the polygon are given by algebraic polynomials in the arc length of the boundary of the polygon. By means of this method, an approximate solution of a boundary value problem on a closed polygon can be found with uniform accuracy $\varepsilon>0$ at the expense of $O(|\ln^3\varepsilon|)$ arithmetic operations.
Bibliography: 15 titles.

Full text: PDF file (2963 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 37:3, 295–325

Bibliographic databases:

UDC: 518.517.944/947
MSC: 35J05, 65N99
Received: 12.06.1978

Citation: E. A. Volkov, “An exponentially convergent method for the solution of Laplace's equation on polygons”, Mat. Sb. (N.S.), 109(151):3(7) (1979), 323–354; Math. USSR-Sb., 37:3 (1980), 295–325

Citation in format AMSBIB
\Bibitem{Vol79}
\by E.~A.~Volkov
\paper An exponentially convergent method for the solution of Laplace's equation on polygons
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 109(151)
\issue 3(7)
\pages 323--354
\mathnet{http://mi.mathnet.ru/msb2387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=542804}
\zmath{https://zbmath.org/?q=an:0444.35031|0418.35034}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 37
\issue 3
\pages 295--325
\crossref{https://doi.org/10.1070/SM1980v037n03ABEH001954}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KT31500001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2387
  • http://mi.mathnet.ru/eng/msb/v151/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Volkov YA., “On a Fast Method of Calculation of the Green-Function Corresponding to Laplace Operator on Polygons”, 321, no. 6, 1991, 1143–1146  mathscinet  zmath  isi
    2. Volkov E., “Rapid Block Method for Constructing Green-Function of Laplace Operator on Polygons”, Differ. Equ., 28:7 (1992), 952–960  mathnet  mathscinet  zmath  isi
    3. Dosiyev A., “The Block-Net Method of High-Accuracy Solution of the Laplace Equation of Polygons”, Dokl. Akad. Nauk, 323:4 (1992), 628–631  mathnet  mathscinet  isi
    4. A. A. Dosiev, “A block-grid method of increased accuracy for solving Dirichlet's problem for Laplace's equation on polygons”, Comput. Math. Math. Phys., 34:5 (1994), 591–604  mathnet  mathscinet  zmath  isi
    5. Vlasov V. Skorokhodov S., “On Development of Treffitz Method”, Dokl. Akad. Nauk, 337:6 (1994), 713–717  mathnet  mathscinet  zmath  isi
    6. Volkov E., “On Solving by Block Method the Laplace Equation on Polygons with Piecewise-Constant Boundary-Value Conditions”, Dokl. Akad. Nauk, 335:5 (1994), 553–555  mathnet  mathscinet  zmath  isi
    7. Volkov E., “On a Quick Block Method for Solving the Laplace Equation on Polygons with Nonlocal Boundary-Value Conditions”, Dokl. Akad. Nauk, 342:1 (1995), 11–14  mathnet  mathscinet  zmath  isi
    8. I. O. Arushanyan, “On the numerical solution of boundary integral equations of the second kind in domains with corner points”, Comput. Math. Math. Phys., 36:6 (1996), 773–782  mathnet  mathscinet  zmath  isi
    9. E. A. Volkov, A. K. Kornoukhov, E. A. Yakovleva, “Experimental investigation of the block method for the Laplace equation on polygons”, Comput. Math. Math. Phys., 38:9 (1998), 1481–1489  mathnet  mathscinet  zmath
    10. E. A. Volkov, A. K. Kornoukhov, “An approximate conformal mapping of a trapezoid onto a rectangle and its inversion obtained by the block method”, Comput. Math. Math. Phys., 39:7 (1999), 1100–1108  mathnet  mathscinet  zmath  elib
    11. E. A. Volkov, A. K. Kornoukhov, “Solving the torsion problem for an $L$-section rod by the block method”, Comput. Math. Math. Phys., 42:8 (2002), 1161–1170  mathnet  mathscinet  zmath  elib
    12. E. A. Volkov, A. K. Kornoukhov, “On solving the Motz problem by a block method”, Comput. Math. Math. Phys., 43:9 (2003), 1331–1337  mathnet  mathscinet  zmath  elib
    13. Zi-Cai Li, Tzon-Tzer Lu, Hsin-Yun Hu, Alexander H.D. Cheng, “Particular solutions of Laplace's equations on polygons and new models involving mild singularities”, Engineering Analysis with Boundary Elements, 29:1 (2005), 59  crossref  zmath
    14. A. A. Dosiyev, S. Cival Buranay, “On solving the cracked-beam problem by block method”, Commun Numer Meth Engng, 24:11 (2007), 1277  crossref  mathscinet
    15. A.A. Dosiyev, Z. Mazhar, S.C. Buranay, “Block method for problems on L-shaped domains”, Journal of Computational and Applied Mathematics, 235:3 (2010), 805  crossref  mathscinet  zmath
    16. A.A. Dosiyev, S.C. Buranay, D. Subasi, “The highly accurate block-grid method in solving Laplace’s equation for nonanalytic boundary condition with corner singularity”, Computers & Mathematics with Applications, 2012  crossref  mathscinet
    17. A.A. Dosiyev, Emine Celiker, “Approximation on the hexagonal grid of the Dirichlet problem for Laplace’s equation”, Bound Value Probl, 2014:1 (2014), 73  crossref  mathscinet  zmath
    18. A.A. Dosiyev, S.C. Buranay, “One-block method for computing the generalized stress intensity factors for Laplace’s equation on a square with a slit and on an L-shaped domain”, Journal of Computational and Applied Mathematics, 2014  crossref  mathscinet
    19. A.A. Dosiyev, Emine Celiker, “A fourth order block-hexagonal grid approximation for the solution of Laplace’s equation with singularities”, Adv Differ Equ, 2015:1 (2015)  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:483
    Full text:143
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020